# SDR AALA202305311992

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,796 hours, 15,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MASE MAINTENANCE: CEILING EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 19 DEF. SECURED CEILING EMERGENCY  LIGHT CONNECTOR
